Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having anxiety, extreme stress, EKG showed non-specific abnormality, high heart rate, stopping intake of Vyvanse recommended. Is cardiologist's opinion required?

I ve been taking 50mg Vyvanse for 3 years. I m 40 years old. My family doctor wanted to do an ekg yesterday. It came back a non-specific T-abnormality with heart rate 103. He freaked out and said I should stop taking the Vyvanse immediately. I ve also been under a lot of stress and anxiety the last few weeks (more than normal). Should I seek the opinion of a cardiologist? I ve had normal ekg s in the past.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
HIV AIDS Specialist 's  Response
YES YOUR DOCTOR IS RIGHT SUCH POWERFUL MEDICINE IF YOU DONOT SUFFER MYCH PSYCHO NEURO DISORDER OF GOOD ATTITUDE IS NOT REQUIRED.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor